# SDR FDEA201908091822

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 96,743 hours, 41,375 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Theromcouples
- Part time: 52,977 hours, 25,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 12000 AT 302 KTS WITH CLIMB POWER SELECTED.  NR 2 ENGINE  EGT ROSE QUICKLY TO 1077 DEGREE, THEN FLUCTUATED  FOR 2 SECONDS. PULLED THROTTLE TO IDLE AND EGT RETURED  TO NORMAL PARAMETERS. ALL OTHER NR 2 ENGINE  INDICATIONS NORMAL THROUGHT EVENT.  REMOVED AND REPLACED THE FWD AND AFT EGT THERMOCOUPLE LEADS IAW AMM 77-21-01-2,  PERFORMED IDLE ENGINE RUN   IAW MD-10 JRH. EGT VALUES WITHIN NORMAL LIMITS.
